BIBLIOS

  Sistema de Gestão de Referências Bibliográficas de Ciências

Modo Visitante (Login)
Need help?


Voltar

Detalhes Referência

Tipo
Artigos em Revista

Tipo de Documento
Artigo Completo

Título
Stochastic solutions and singular partial differential equations

Participantes na publicação
R. Vilela Mendes (Author)
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA
CMAFcIO

Resumo
Stochastic solutions is a robust technique previously used to obtain new exact solutions\\nfor deterministic nonlinear partial differential equations as well as numerical algorithms\\nsuited to parallel computing. Here it is proposed as a solution method for partial\\ndifferential equations driven by distribution-valued noises. Two examples are worked\\nout in detail.

Data de Publicação
2023-10

Instituição
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Suporte
Communications in Nonlinear Science and Numerical Simulation

Identificadores da Publicação
ISSN - 1007-5704

Editora
Elsevier BV

Volume
125

Página Inicial
107406

Identificadores do Documento
DOI - https://doi.org/10.1016/j.cnsns.2023.107406
URL - http://dx.doi.org/10.1016/j.cnsns.2023.107406

Keywords
Stochastic solutions; Singular nonlinear PDE’s; Diffusion-branching processes; KPZ


Exportar referência

APA
R. Vilela Mendes, (2023). Stochastic solutions and singular partial differential equations. Communications in Nonlinear Science and Numerical Simulation, 125, ISSN 1007-5704. eISSN . http://dx.doi.org/10.1016/j.cnsns.2023.107406

IEEE
R. Vilela Mendes, "Stochastic solutions and singular partial differential equations" in Communications in Nonlinear Science and Numerical Simulation, vol. 125, 2023. 10.1016/j.cnsns.2023.107406

BIBTEX
@article{58994, author = {R. Vilela Mendes}, title = {Stochastic solutions and singular partial differential equations}, journal = {Communications in Nonlinear Science and Numerical Simulation}, year = 2023, volume = 125 }